Couldn't find what you looking for?

TRY OUR SEARCH!

HELLO People,

Last June my doctor prescribed Sedoxil (benzo's) for my anxiety and Faverin (Luvox in U.S)50mg/day for depression . I took them for 2 months and They didn't worked for me. So my doctor started to taper of the pills to try and take different ones.

Ive noticed some withdrawls effects such as Electric shocks feeling inside my left part of my brain.

Please Can somebody tells me if these shocks I feel are withdrawals side effects from the pills or they are just anxiety attacks as my doctor reassured me.

Im taking different medications at the moment. Last week I started Anafranil 20mg/day as a anti deppressant and Lexotan 3mg/day for anxiety.

Your reply's will be very much appreciate it.
Thanks and regards,

From Malta.
========================

Always Praise God every time and every moment of your life.

Loading...

HI

I am also from Malta. I am taking mirtazapine as anti-depressant. It works slowly but I am feeling better with it. My doctor did not prescribe me any benzos but told me to take a sedoxil just when i'm really anxious so as not to get addicted to them. Now i will begin psychoterapy which should help. I know that it is normal to worry but there are many ways to ease this problem.

Regards

Positive
Reply

Loading...


My Doctor just prescribed Sedoxil for me, I don't like taking pills, and now that I heard what happen to you, I will just throw them away, I have been having trouble sleeping, mostly because of the huge sound of waves outside my house, this is new to me and keeps me awake, I am not depressed, nor to I feel anxiety, so I think I will just dump them. Thank you for posting this, you may of save me worse problems than the ones I am having and I am grateful to you. I hope someone has something to say thath is helpful to you. My advise is that work on depression, you can, I have done it alone, your mind is strong you can do anything you want , just say I am the boss of me and the boss of my body, and Iwill not be depressed, it works I have tried it and done it. No drugs needed for this, theyonly make things way worse. I was not going to take the drug but I am glad you made it final no for me. Thank you, Odete
Reply

Loading...

Hi i am also from malta and has suffered severe burnout from work . I was prescirbed mirtrazipine and sedoxil in the morning . Now i am tailong down the sedoxil and the psychiatrist stopped the mirtrazipine due to serotonin syndrom3. Has it ever occured to you ?
Reply

Loading...

with anafranil you gain weight, lots of weight,, so be careful. I was prescribed same medicines you are taking but none worked, infact I felt worse and helpless. antidepressant don't work. It has to be you , to fight for yourself to get out of depression which is not easy,.
Reply

Loading...